# SDR SWAA012217

- Difficulty date: August 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 15,235 hours, 13,168 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544551
- Part serial: 10963
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT WING L/E FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 3 L/E FLAP ACTUATOR PER MM.
